# SDR COMA0460026

- Difficulty date: January 7, 2004
- Submitted: January 8, 2004
- Operation: Air carrier
- Aircraft: N815CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7397
- Aircraft time: 9,312 hours, 8,147 cycles
- Engine: Ge CF34*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R35031239
- Condition: Cracked
- Location: Fuselage
- Part time: 9,312 hours, 8,147 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UNDER FLOOR SUPPORT ANGLE P/N 601R35031-239 IS CRACKED AT FS 621.9 WL 73, LBL 41.5 AND RBL 41.5.  REMOVED THE CRACKED AREAS AND INSTALLED REPAIR PARTS IAW REO 601R-53-61.117 REV.B.
